# SDR 99ZZZX3604

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6996H
- Make and model: Cessna 172M
- Aircraft serial: 17265685
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105135
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED THAT THE AIRCRAFT WOULD NOT SHUT DOWN USING THE MIXTURE CONTROL. MAINTENANCE PERFORMED ENGINE RUN, NORMAL.  PERFORMED ONE MORE RUN AND COULD NOT SHUT DOWN USING MIXTURE CONTROL.  TROUBLESHOT SYSTEM, FOUND ALL 4 SCREWS HOLDING THE 2 HALVES OF THE CARBURETOR VERY LOOSE.  THE LOCKING TABS WERE IN PLACE.  AFTER REMOVAL OF THE CARB, ALL THE FUEL IN IT COULD BE POURED OUT OF THE PARTING FLANGE.
